CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
ON THE INTERIOR REGULARITY CRITERIA OF THE 3-D NAVIER-STOKES EQUATIONS INVOLVING TWO VELOCITY COMPONENTS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2018, 卷号: 38, 期号: 5, 页码: 2609-2627
Authors:  Wang, Wendong;  Zhang, Liqun;  Zhang, Zhifei
Favorite  |  View/Download:2/0  |  Submit date:2019/12/13
Interior regularity criteria  Navier-Stokes equations  LPS criterion  harmonic function  suitable weak solution  
L-infinity continuation principle to the non-baratropic non-resistive magnetohydrodynamic equations without heat conductivity 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2016, 卷号: 39, 期号: 14, 页码: 4234-4245
Authors:  Huang, Xiangdi;  Wang, Yun
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
full compressible magnetohydrodynamic system  blow-up criterion  zero resistivity criterion  vacuum  
A Beale-Kato-Majda Criterion for Three Dimensional Compressible Viscous Heat-Conductive Flows 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2011, 卷号: 201, 期号: 2, 页码: 727-742
Authors:  Sun, Yongzhong;  Wang, Chao;  Zhang, Zhifei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
A Beale-Kato-Majda blow-up criterion for the 3-D compressible Navier-Stokes equations 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2011, 卷号: 95, 期号: 1, 页码: 36-47
Authors:  Sun, Yongzhong;  Wang, Chao;  Zhang, Zhifei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Blow-up criterion  Compressible Navier-Stokes equations  Lame system  Strong solution  
Blow-up criterion of strong solutions to the Navier-Stokes equations in Besov spaces with negative indices 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 242, 期号: 1, 页码: 1-10
Authors:  Yuan, Baoquan;  Zhang, Bo
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Navier-Stokes equations  Besov spaces  blow-up criterion  regularity of weak solutions  
Mathematical results related to a two-dimensional magneto-hydrodynamic equations 期刊论文
ACTA MATHEMATICA SCIENTIA, 2006, 卷号: 26, 期号: 4, 页码: 744-756
Authors:  Jiu, Quansen;  Niu, Dongjuan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
MHD equations  classical solution  convergence rate  blow-up criterion  
ontheblowupcriterionofsmoothsolutionstothemhdsysteminbmospace 期刊论文
actamathematicaeapplicataesinica, 2006, 卷号: 22, 期号: 3, 页码: 413
Authors:  Baoquan Yuan
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10